MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; INSTRUMENT, STEREOTAXIC
Model Number 9734887XOM
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.The patient tracker was returned for analysis.Functional testing found that there was a dead coil causing the issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess) procedure.It was reported that the instrument would not verify.The site used a new instrument and proceeded with the case.There was no reported delay to procedure and no reported impact to patient outcome.

Brand Name
PATIENT TRACKER 9734887XOM NON-INVASIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8519203
Report Number1723170-2019-01775
Device Sequence Number13914864
Product Code HAW
UDI-Device Identifier00643169488120
UDI-Public00643169488120
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2021
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number181019
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1